Journal of Modern Physics

Vol.5 No.14(2014), Paper ID 49266, 17 pages

DOI:10.4236/jmp.2014.514138

 

Physics in Discrete Spaces: On Quantum Theory

 

Pierre Peretto

 

Laboratory of Physics and Modelling of Condensed Matter CNRS—Lpmmc, Grenoble, France

 

Copyright © 2014 Pierre Peretto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Peretto, P. (2014) Physics in Discrete Spaces: On Quantum Theory. Journal of Modern Physics, 5, 1370-1386. doi: 10.4236/jmp.2014.514138.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.